:: Volume 14, Issue 1 (9-2017) ::
JSRI 2017, 14(1): 19-30 Back to browse issues page
On the Efficiency of the Maximum Likelihood and Maximum Quasi-Likelihood Estimators in the Second Order Markov Chains
Mehrnaz Mohammadpour * , Alireza Nematollahi , Mohammadjavad Yaripour
, m.mohammadpour@umz.ac.ir
Abstract:   (806 Views)
 The present work focuses on the second order Markov chain model which arises in a variety of settings and is well-suited to be modeled in many applications. The efficiency of the maximum quasi-likelihood estimators with the full maximum likelihood estimators for second order Markov chain models are given, besides the limiting normality results on the asymptotic properties of the associated estimates. Some efficiency calculations are also given to discuss the feasibility and computational complexity of the QL approach relative to the full likelihood approach.
 

 
Keywords: Maximum likelihood, quasi-likelihood, second order Markov chain, efficiency
Full-Text [PDF 172 kb]   (170 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/08/8 | Accepted: 2017/06/3 | Published: 2017/09/24



XML   Persian Abstract   Print



Volume 14, Issue 1 (9-2017) Back to browse issues page